The Light Ray Transform on Lorentzian Manifolds

Show simple item record

dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor University of Helsinki, University College London en Lassas, Matti Oksanen, Lauri Stefanov, Plamen Uhlmann, Gunther 2021-02-26T23:01:29Z 2021-07-21T02:45:25Z 2020-07
dc.identifier.citation Lassas , M , Oksanen , L , Stefanov , P & Uhlmann , G 2020 , ' The Light Ray Transform on Lorentzian Manifolds ' , Communications in Mathematical Physics , vol. 377 , no. 2 , pp. 1349-1379 . en
dc.identifier.issn 0010-3616
dc.identifier.other PURE: 134057903
dc.identifier.other PURE UUID: dfac9518-5888-4849-ae10-e296c5aa0379
dc.identifier.other WOS: 000517252300001
dc.identifier.other ORCID: /0000-0003-2043-3156/work/77481765
dc.description.abstract We study the weighted light ray transform L of integrating functions on a Lorentzian manifold over lightlike geodesics. We analyze L as a Fourier Integral Operator and show that if there are no conjugate points, one can recover the spacelike singularities of a function f from its the weighted light ray transform Lf by a suitable filtered back-projection. en
dc.format.extent 31
dc.language.iso eng
dc.relation.ispartof Communications in Mathematical Physics
dc.rights en
dc.subject INVERSE PROBLEM en
dc.subject INVISIBILITY en
dc.subject OPERATORS en
dc.subject FIELDS en
dc.subject 111 Mathematics en
dc.title The Light Ray Transform on Lorentzian Manifolds en
dc.type Article
dc.description.version Peer reviewed
dc.type.uri info:eu-repo/semantics/other
dc.type.uri info:eu-repo/semantics/acceptedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
1907.02210_1.pdf 475.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record